Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A priori estimates of smoothness of solutions to difference Bellman equations with linear and quasi-linear operators

Author: N. V. Krylov
Journal: Math. Comp. 76 (2007), 669-698
MSC (2000): Primary 65M15, 35J60, 93E20
Published electronically: January 8, 2007
MathSciNet review: 2291833
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A priori estimates for finite-difference approximations for the first and second-order derivatives are obtained for solutions of parabolic equations described in the title.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 65M15, 35J60, 93E20

Retrieve articles in all journals with MSC (2000): 65M15, 35J60, 93E20

Additional Information

N. V. Krylov
Affiliation: Department of Mathematics, University of Minnesota, 127 Vincent Hall, Minneapolis, Minnesota 55455

PII: S 0025-5718(07)01953-9
Keywords: Finite-difference approximations, Bellman equations, fully nonlinear equations.
Received by editor(s): November 13, 2005
Received by editor(s) in revised form: May 14, 2006
Published electronically: January 8, 2007
Additional Notes: The work was partially supported by NSF Grant DMS-0140405
Article copyright: © Copyright 2007 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia